Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 294, NWS Atlanta, GA

August 8, 20205 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 8, 2020, 5:27 PM EDT for 5 counties in Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2020, 5:27 PM EDT (21:27 UTC)
Expired
Aug 8, 2020, 6:15 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Marion County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Webster County, GA

The radar

The Ft Rucker radar (KEOX), 112 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 464 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
464 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1265 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

978 
WUUS52 KFFC 082127
SVRFFC
GAC197-249-259-261-307-082215-
/O.NEW.KFFC.SV.W.0294.200808T2127Z-200808T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
527 PM EDT Sat Aug 8 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Marion County in west central Georgia...
  Northeastern Stewart County in west central Georgia...
  Webster County in west central Georgia...
  Southwestern Schley County in west central Georgia...
  West central Sumter County in west central Georgia...

* Until 615 PM EDT.

* At 526 PM EDT, a severe thunderstorm was located over Seminole, 
  and is nearly stationary.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Preston, Richland, Putnam, Seminole, Friendship, Doyle, Church
  Hill, Brooklyn, Dumas and Draneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3208 8472 3220 8478 3223 8473 3223 8466
      3227 8466 3231 8443 3214 8433 3198 8447
TIME...MOT...LOC 2126Z 275DEG 4KT 3217 8461 

HAIL...1.25IN
WIND...60MPH
 
$$
2 follow-up statements
033 
WWUS52 KFFC 082153
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
553 PM EDT Sat Aug 8 2020

GAC259-082202-
/O.CAN.KFFC.SV.W.0294.000000T0000Z-200808T2215Z/
Stewart GA-
553 PM EDT Sat Aug 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STEWART COUNTY IS
CANCELLED...
    
The portion of the severe thunderstorm which prompted the warning 
has weakened and is moving out of Stewart County, therefore, the 
warning has been cancelled for Stewart County.

LAT...LON 3205 8465 3215 8464 3215 8465 3216 8465
      3216 8464 3218 8463 3219 8464 3222 8464
      3223 8466 3227 8466 3231 8443 3214 8433
      3198 8447
TIME...MOT...LOC 2152Z 275DEG 4KT 3217 8458 

$$

GAC197-249-261-307-082215-
/O.CON.KFFC.SV.W.0294.000000T0000Z-200808T2215Z/
Marion GA-Webster GA-Schley GA-Sumter GA-
553 PM EDT Sat Aug 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN MARION...WEBSTER...SOUTHWESTERN SCHLEY AND WEST CENTRAL
SUMTER COUNTIES...

At 552 PM EDT, a severe thunderstorm was located over Seminole, and 
is nearly stationary.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Preston, Richland, Putnam, Seminole, Friendship, Doyle, Church Hill,
Dumas and Draneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3205 8465 3215 8464 3215 8465 3216 8465
      3216 8464 3218 8463 3219 8464 3222 8464
      3223 8466 3227 8466 3231 8443 3214 8433
      3198 8447
TIME...MOT...LOC 2152Z 275DEG 4KT 3217 8458 

HAIL...1.00IN
WIND...60MPH
 
$$
284 
WWUS52 KFFC 082206
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
606 PM EDT Sat Aug 8 2020

GAC197-249-261-307-082215-
/O.EXP.KFFC.SV.W.0294.000000T0000Z-200808T2215Z/
Marion GA-Webster GA-Schley GA-Sumter GA-
606 PM EDT Sat Aug 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARION...WEBSTER...
SOUTHWESTERN SCHLEY AND WEST CENTRAL SUMTER COUNTIES WILL EXPIRE AT
615 PM EDT...
                
The storm which prompted the warning is weakening below severe 
limits, and should no longer pose an immediate threat to life or 
property, therefore, the warning will be allowed to expire. However, 
frequent lightning, gusty winds and heavy rain are still likely with 
this thunderstorm.

LAT...LON 3205 8465 3215 8464 3215 8465 3216 8465
      3216 8464 3218 8463 3219 8464 3222 8464
      3223 8466 3227 8466 3231 8443 3214 8433
      3198 8447
TIME...MOT...LOC 2205Z 275DEG 4KT 3217 8457 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:48 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Aug 8, 2:48 PM EDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
248 PM EDT Sat Aug 8 2020

.SHORT TERM /Tonight through Sunday Night/...

Weak boundary remains situated across central portions of the state
this afternoon. The best moisture/instability is along and south of
the weak front, with a (very) slightly drier airmass north of the
boundary this afternoon. Surface instability is fairly impressive
this afternoon and storms should continue to fire along old
outflows/mesoscale boundaries. For the last several nights,
convection has lingered to around midnight, so will leave in
at least isolated pops in through midnight/1AM.

Already had some stronger storms develop with decent cores. Storm
mode should be mostly pulse and the primary hazards would be strong
gusty winds and frequent lightning strikes. A few isolated severe
thunderstorms are not out of the question, with damaging wind gusts
being the primary severe hazard. BL flow remains at 10kt or below,
so storms will also be slow movers and capable of locally heavy
rainfall, especially with PWATS of 2"+. The hi-res models are
progging a bit more convective coverage across the CWA tomorrow
afternoon, with moisture slightly increasing.

Heat Index/Apparent T values are currently below criteria for the
remainder of this afternoon and Sunday afternoon, but values between
100 and 105 will possible mainly along and south of Athens to
Columbus. Temps are running 5 to 7 degrees above normal.

NListemaa

&&

.LONG TERM /Monday through Saturday/...

The main characteristic for the extended portion of the forecast
will be a fairly messy synoptic setup where we wedged are between an
area of high pressure to the west and to the east. This will result
in some days of weak troughing and other days of very weak flow on
the edge of high pressure. Even though the flow overall will be
pretty week, perturbations moving through the flow in addition to an
overall increase in moisture through the period will still lead to
increased rain chances through the extended. Chances for showers and
thunderstorms are expected to increase as we progress each day
with several afternoons of area-wide likely pops from Wednesday
onward. Showers and thunderstorms should be mostly diurnal in
nature with the highest coverage during the afternoon and
evenings, but some showers and storms may linger into the
overnight hours as well. As with most summer days, a few strong to
isolated severe storms will also be possible.

In addition to increasing chances for rain, temperatures will be on
the increase as well. High temperatures on Monday through Wednesday
are expected to be about 4 to 7 degrees above average with 80s in
the mountains, mid 90s across the metro, and mid to upper 90s across
central Georgia. Temperatures should be just a few degrees cooler
for the second half of the week as chances for rain and cloud cover
increase, although highs in the 90s are still expected. The mix of
warm temps with increased moisture across the area may lead to
issues with heat indices near heat advisory criteria. As the
forecast stands now, heat indices near 100 to 105 degrees will be
possible across central Georgia through the first half of the
week. We will continue to carefully monitor these areas for the
need for any heat advisories over the coming days. Overnight
temperatures are expected to be in the 60s and 70s, remaining just
a few degrees above average.

Reaves

&&

.AVIATION...
18Z Update...
Winds will remain the forecast problem. Speeds are very light and
are typically averaging 3-4kt. Models do seem to want to favor the
west side today, so at ATL have indicated a direction. Elsewhere,
winds may be more VRB. Wind speeds again tomorrow will be 3-4kt
and even more variable in nature. Pops pretty low the next two
days...so have only included a VC.

//ATL Confidence...18Z Update...
Med confidence winds through the period. High confidence remaining
elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  94  71  93 /  30  30  20  40
Atlanta         73  93  73  91 /  20  30  20  40
Blairsville     64  86  65  85 /  20  20  20  40
Cartersville    71  94  71  91 /  20  20  20  40
Columbus        74  96  74  97 /  20  30  20  40
Gainesville     70  92  71  91 /  30  20  20  40
Macon           72  95  73  95 /  30  40  30  40
Rome            70  94  71  92 /  20  20  20  40
Peachtree City  71  93  72  92 /  20  30  20  40
Vidalia         74  95  75  94 /  40  60  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....Reaves
AVIATION...NListemaa
Hazardous weather outlook, Aug 8, 2:42 PM EDT, 2 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
242 PM EDT Sat Aug 8 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
242 PM EDT Sat Aug 8 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated to scattered thunderstorms are expected across central
and portions of north Georgia this afternoon and evening. A few
storms will be strong to possibly severe with strong to damaging
winds, frequent lightning and locally heavy rainfall.

Heat indices of 100 to 105 can be expected for much of central
Georgia this afternoon. Those outside for prolonged periods
should make sure to take precautions from the heat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms can be expected Sunday with
scattered to numerous thunderstorms Monday through Friday. A few
storms will be strong to severe with strong to damaging winds,
frequent lightning and locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia well into the week. Those outside for prolonged
periods should make sure to take precautions from the heat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Aug 8, 4:19 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EDT SAT AUG 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     2 N ENGLISH EDDY        32.00N  82.35W
08/08/2020                   TOOMBS             GA   911 CALL CENTER

            TWO TREES WERE DOWNED ON HIGHWAY 1 NEAR H POWELL ROAD.

&&

EVENT NUMBER FFC2001073

RWILLIS
Local storm report, Aug 8, 4:23 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT SAT AUG 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     1 SW VIDALIA            32.20N  82.42W
08/08/2020                   TOOMBS             GA   911 CALL CENTER

            A POWER LINE WAS DOWNED ON CHURCH STREET.

&&

EVENT NUMBER FFC2001074

RWILLIS
Special weather statement, Aug 8, 4:42 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
442 PM EDT Sat Aug 8 2020

GAZ097-109>112-082130-
Wheeler GA-Telfair GA-Montgomery GA-Laurens GA-Dodge GA-
442 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...TELFAIR...SOUTHWESTERN
MONTGOMERY...SOUTHEASTERN LAURENS AND EASTERN DODGE COUNTIES UNTIL
530 PM EDT...

At 441 PM EDT...strong thunderstorms extended from near Little
Ocmulgee State Park to near Towns, Workmore and China Hill, moving
east at 10 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McRae, Alamo, Helena, Lumber City, Glenwood, Milan, Scotland,
Jacksonville, Towns, Horse Creek WMA, Spring Hill, Landsburg, Jay
Bird Springs, Temperance, China Hill, Achord, Little Ocmulgee State
Park, Jordan and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3182 8311 3181 8313 3182 8313 3184 8317
      3187 8318 3193 8309 3219 8299 3229 8270
      3196 8254 3196 8257 3193 8261 3192 8268
      3190 8269 3185 8279 3184 8278 3182 8284
      3178 8287 3179 8297 3178 8301
TIME...MOT...LOC 2041Z 255DEG 10KT 3215 8288 3196 8281 3187 8294 3184
8312

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 8, 4:44 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Sat Aug 8 2020

GAZ096-097-107>110-082130-
Telfair GA-Wilcox GA-Laurens GA-Bleckley GA-Dodge GA-Pulaski GA-
444 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TELFAIR...NORTHEASTERN
WILCOX...WESTERN LAURENS...SOUTHEASTERN BLECKLEY...DODGE AND
SOUTHEASTERN PULASKI COUNTIES UNTIL 530 PM EDT...

At 444 PM EDT...strong thunderstorms extended from Yonkers to near
Dubois,r Eastman andr Abbeville, moving east at 10 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Eastman, Abbeville, Chester, Rhine, Union, Dubois, Gresston,
Plainfield, Empire, Yonkers, Cedar Creek, Roddy, Rowland, Ocmulgee
Banks, Five Points and Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3248 8309 3237 8306 3220 8306 3217 8311
      3193 8307 3197 8340 3215 8340 3228 8337
      3244 8325
TIME...MOT...LOC 2044Z 273DEG 10KT 3238 8323 3228 8330 3218 8324 3204
8330

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 8, 4:56 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT Sat Aug 8 2020

GAZ062-075-076-082130-
Jefferson GA-Glascock GA-Warren GA-
456 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...NORTHEASTERN GLASCOCK
AND SOUTHEASTERN WARREN COUNTIES UNTIL 530 PM EDT...

At 455 PM EDT...strong thunderstorms extended from near Bastonville
to near Keysville and Moxley. These storms were nearly stationary.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Louisville, Wrens, Stapleton, Matthews, Moxley, Reese, Stellaville
and Bastonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3315 8227 3307 8229 3294 8227 3289 8229
      3290 8241 3301 8250 3321 8248 3337 8263
      3337 8255 3335 8255 3336 8254 3334 8251
      3333 8242 3331 8240 3331 8236 3326 8225
      3323 8223
TIME...MOT...LOC 2055Z 092DEG 3KT 3333 8247 3322 8226 3294 8233

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 8, 5:06 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
506 PM EDT Sat Aug 8 2020

GAZ059>061-072>074-082145-
Washington GA-Putnam GA-Baldwin GA-Hancock GA-Jones GA-Jasper GA-
506 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHINGTON...SOUTHERN
PUTNAM...BALDWIN...SOUTHWESTERN HANCOCK...NORTHEASTERN JONES AND
SOUTHEASTERN JASPER COUNTIES UNTIL 545 PM EDT...

At 505 PM EDT...strong thunderstorms extended from near Hillsboro to
Resseaus Crossroads, Plant Harlee Branch and Underwood, moving east
at 15 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Eatonton, Deepstep, Midway-Hardwick, Meriwether,
Ethridge, Devereux, Beulah, Underwood, Allenwood, Linton, Resseaus
Crossroads, Oconee Springs Park, Pancras, Warfield, Scottsboro,
Rockville, Plant Harlee Branch, Hillsboro and Hardwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3301 8288 3297 8312 3300 8312 3301 8315
      3300 8315 3299 8318 3297 8316 3298 8320
      3297 8323 3311 8341 3314 8362 3318 8375
      3335 8340 3336 8318 3321 8295
TIME...MOT...LOC 2105Z 268DEG 14KT 3320 8360 3321 8345 3319 8328 3309
8314

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 10:03 PM EDTSpecial Weather StatementFFCForsyth27 min
Aug 8, 1:44 PM EDTSpecial Weather StatementFFCLaurens, Montgomery31 min
Aug 8, 1:48 PM EDTSpecial Weather StatementFFCMacon, Taylor27 min
Aug 8, 2:12 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Montgomery, Toombs, Treutlen48 min
Aug 8, 2:15 PM EDTSpecial Weather StatementFFCBibb, Crawford, Macon, Peach, Schley, Taylor and 1 more45 min
Aug 8, 2:28 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen47 min
Aug 8, 2:30 PM EDTSpecial Weather StatementFFCWhite60 min
Aug 8, 2:55 PM EDTSpecial Weather StatementFFCDodge, Laurens, Montgomery, Wheeler50 min
Aug 8, 2:56 PM EDTSpecial Weather StatementFFCMacon49 min
Aug 8, 3:06 PM EDTSpecial Weather StatementFFCBleckley, Twiggs39 min
Aug 8, 3:10 PM EDTSpecial Weather StatementFFCToombs35 min
Aug 8, 3:17 PM EDTSevere Thunderstorm WarningFFCToombs28 min
Aug 8, 3:20 PM EDTSpecial Weather StatementFFCCrawford, Monroe40 min
Aug 8, 3:30 PM EDTSpecial Weather StatementFFCHouston45 min
Aug 8, 3:34 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Johnson, Washington41 min
Aug 8, 3:36 PM EDTSpecial Weather StatementFFCBleckley39 min
Aug 8, 3:41 PM EDTSevere Thunderstorm WarningFFCToombs24 min
Aug 8, 3:55 PM EDTSpecial Weather StatementFFCSumter35 min
Aug 8, 3:56 PM EDTSpecial Weather StatementFFCUnion34 min
Aug 8, 4:04 PM EDTSpecial Weather StatementFFCTelfair41 min
Aug 8, 4:08 PM EDTSpecial Weather StatementFFCPulaski37 min
Aug 8, 4:11 PM EDTSpecial Weather StatementFFCJefferson, Washington49 min
Aug 8, 4:21 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington39 min
Aug 8, 4:42 PM EDTSpecial Weather StatementFFCTelfair, Wheeler48 min
Aug 8, 4:44 PM EDTSpecial Weather StatementFFCDodge46 min
Aug 8, 4:56 PM EDTSpecial Weather StatementFFCJefferson34 min
Aug 8, 5:06 PM EDTSpecial Weather StatementFFCBaldwin, Putnam39 min
Aug 8, 6:02 PM EDTSpecial Weather StatementFFCPutnam43 min
Aug 8, 6:39 PM EDTSpecial Weather StatementFFCGreene, Morgan, Newton, Oconee, Oglethorpe, Taliaferro51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.